Gastrointestinal bleeding is a common complication after hematopoietic stem cell transplantation (HSCT) and is often related to acute graft-vs.-host disease (aGVHD). Gastric antral vascular ectasia (GAVE), recently recognized as a complication after HSCT, is a rare cause of severe gastrointestinal bleeding, which has only been reported in adult patients so far. We report a 2-yr-old girl who developed GAVE after unrelated cord blood stem cell transplantation (CBSCT) as treatment of intractable Epstein-Barr virus-associated hemophagocytic lymphohistiocytosis (EBV-HLH). Her conditioning regimen for CBSCT consisted of etoposide, busulfan, and cyclophosphamide. She was doing well after CBSCT without recurrence and developed only grade I aGVHD. She suddenly developed coffee ground emesis, tarry stools and severe anemia 76 days after CBSCT. As antacids were ineffective, esophagogastroduodenoscopy was performed and revealed GAVE on day 97. Endoscopic coagulation therapy was performed twice; subsequently, she needed no further transfusions and there was no clinical recurrence of GAVE.